# SDR MASA200500917

- Difficulty date: November 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,322 hours, 14,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 661
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,573 hours, 8,135 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6491 PHX - FLAP FAIL CAUTION MESSAGE IN FLIGHT AT 20 DEGREES.  MAINTENANCE R2 SFECU, LEFT BPSU, LEFT FLEX SHAFT.
